# SDR AALA201810299009

- Difficulty date: October 10, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 12 & 24, +Y1292 IN THE FORWARD GALLEY.  REPLACED THE SEAT TRACK IAW SRM 51-72-11,  51-42-11, AND DWG D53112812.
